On Pseudo-Reflexive Banach Spaces.


Mathematische Annalen (1965)

  • Volume: 159, page 197-202
  • ISSN: 0025-5831; 1432-1807/e

How to cite


LIN, B.-L.. "On Pseudo-Reflexive Banach Spaces.." Mathematische Annalen 159 (1965): 197-202. <http://eudml.org/doc/182681>.

author = {LIN, B.-L.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {197-202},
title = {On Pseudo-Reflexive Banach Spaces.},
url = {http://eudml.org/doc/182681},
volume = {159},
year = {1965},

AU - LIN, B.-L.
TI - On Pseudo-Reflexive Banach Spaces.
JO - Mathematische Annalen
PY - 1965
VL - 159
SP - 197
EP - 202
KW - functional analysis
UR - http://eudml.org/doc/182681
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.